# SDR REXA2022113002649

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 18,116 hours, 13,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT OF SERVICE DOOR IS OUT.  REMOVED AND REPLACED THE LAMP  IAW AMM 33-51-15. OPS CHECKED GOOD.  
 
"
